# SDR SWIA200312235

- Difficulty date: August 3, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 15,709 hours, 22,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 7140390
- Condition: Discharged
- Location: Cabin
- Part time: 1 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED FWD EMERGENCY BATTERY PACK IAW 33-50-02.  OPS CHECKS GOOD.
